Please wait a minute...

Frontiers of Mathematics in China

Front. Math. China    2017, Vol. 12 Issue (4) : 859-877     DOI: 10.1007/s11464-017-0648-x
RESEARCH ARTICLE |
Finite dimensional characteristic functions of Brownian rough path
Xi GENG1(), Zhongmin QIAN2
1. Department of Mathematical Sciences, Carnegie Mellon University, Pittsburgh, PA 15217, US
2. Mathematical Institute, University of Oxford, Oxford OX2 6GG, UK
Download: PDF(207 KB)  
Export: BibTeX | EndNote | Reference Manager | ProCite | RefWorks
Abstract

The Brownian rough path is the canonical lifting of Brownian motion to the free nilpotent Lie group of order 2. Equivalently, it is a process taking values in the algebra of Lie polynomials of degree 2, which is described explicitly by the Brownian motion coupled with its area process. The aim of this article is to compute the finite dimensional characteristic functions of the Brownian rough path in ?d and obtain an explicit formula for the case when d = 2.

Keywords Brownian rough paths      finite dimensional characteristic functions      Riccati system     
Corresponding Authors: Xi GENG   
Issue Date: 06 July 2017
 Cite this article:   
Xi GENG,Zhongmin QIAN. Finite dimensional characteristic functions of Brownian rough path[J]. Front. Math. China, 2017, 12(4): 859-877.
 URL:  
http://journal.hep.com.cn/fmc/EN/10.1007/s11464-017-0648-x
http://journal.hep.com.cn/fmc/EN/Y2017/V12/I4/859
Service
E-mail this article
E-mail Alert
RSS
Articles by authors
Xi GENG
Zhongmin QIAN
1 FrizP, VictoirN. Multidimensional Stochastic Processes as Rough Paths. Cambridge: Cambridge Univ Press, 2010
doi: 10.1017/CBO9780511845079
2 GaveauB. Principe de moindre action, propagation de la chaleur et estimées sous elliptiques sur certains groupes nilpotents. Acta Math, 1977, 139(1): 95–153
doi: 10.1007/BF02392235
3 HaraK, IkedaN. Quadratic Wiener functionals and dynamics on Grassmannians. Bull Sci Math, 2001, 125(6): 481–528
doi: 10.1016/S0007-4497(01)01097-1
4 HelmesK, SchwaneA. Lévy’s stochastic area formula in higher dimensions.J Funct Anal, 1983, 54(2): 177–192
doi: 10.1016/0022-1236(83)90053-8
5 HidaT. Quadratic functionals of Brownian motion. J Multivariate Anal, 1971, 1(1): 58–69
doi: 10.1016/0047-259X(71)90029-7
6 IkedaN, KusuokaS, ManabeS. Lévy’s stochastic area formula for Gaussian processes. Comm Pure Appl Math, 1994, 47(3): 329–360
doi: 10.1002/cpa.3160470306
7 IkedaN, ManabeS. Asymptotic formulae for stochastic oscillatory integrals. In: Elworthy K D, Ikeda N, eds. Asymptotic Problems in Probability Theory: Wiener Functionals and Asymptotics. Pitman Res Notes Math Ser, 284. Boston: Pitman, 1993, 136–155
8 LevinD, WildonM. A combinatorial method for calculating the moments of Lévy area. Trans Amer Math Soc, 2008, 360(12): 6695–6709
doi: 10.1090/S0002-9947-08-04526-1
9 LevinJ. On the matrix Riccati equation. Proc Amer Math Soc, 1959, 10(4): 519–524
doi: 10.1090/S0002-9939-1959-0108628-X
10 LévyP. Le mouvement brownien plan. Amer J Math, 1940, 62: 487–550
doi: 10.2307/2371467
11 LyonsT. Differential equations driven by rough signals. Rev Mat Iberoam, 1998, 14(2): 215–310
doi: 10.4171/RMI/240
12 LyonsT, QianZ. System Control and Rough Paths. Oxford: Oxford Univ Press, 2002
doi: 10.1093/acprof:oso/9780198506485.001.0001
13 ReidW T. A matrix differential equation of Riccati type. Amer J Math, 1946, 68: 237–246
doi: 10.2307/2371835
14 ReidW T. Riccati Differential Equations. New York: Academic Press, 1972
Viewed
Full text


Abstract

Cited

  Shared   
  Discussed